Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Salty taste in the mouth.On thyroid medication for a long time. Should I be worried?

I have been taking thyroid medication for some 10 years now and now I am having salty taste in my mouth all the time, Is this something to be concerned about. Before my doctor use to check my thyroid every 6 months and change the prescriptions but for last two years I have had no test but now I have this salty taste all the time for last 10 months
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
as you are taking thyroid medication for 10 years now you have salty taste in mouth .
for salty taste in mouth there are many reasons and one among them is side effect of certain therapy such as antithyroid and chemotherapy in your case it is side effect of thyroid medication kindly meet your and discuss the matter if your taste for thyroid is negative then you can stop the medication slowly and as homeopath i can suggest to meet some classical homeopath who can help you in curing your complain.
take care

Answered: Tue, 21 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor